02-06-2004, 06:37 PM #1New Member
- Join Date
- Jan 2004
Question about redness and swelling
I have recently begun a cycle which includes in it taking 250 mg of Super Test 250 a week. Since taking my first injections, I have experienced some redness and swelling in the area of the injections. It has been about three days since the first injection and the pain in the area has begun to fade but the redness remains. Any input?
02-06-2004, 08:26 PM #2
Tornel? It's never been any other way.
High BA combined with Heavy Weight Esters/Multi-Weight Gear; These are common characteristics.
02-06-2004, 09:31 PM #3
Im running the same test and had the same problem, it's good stuff. But you might wanna heat the gear up before shooting it and rub the area vigorously after shooting. After the 3rd or 4th shot it should go away.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)